# SDR A6WA201140542

- Difficulty date: May 19, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL9 INBD AND OTBD CLIPS CRACKED.  REMOVED UNSERVICEABLE CLIPS AT LBL AND RBL 9 OF FS280 AND REPLACED WITH SERVICEABLE INBD AND OTBD CLIPS IAW REO 601R-53-11-171, REV 1.
